RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 23, Number 4  


Ordinary Differential Equations
On the stability of the solutions of equations with retarded argument in a Hilbert space
R. G. Aliev
555
On the local boundedness of the solutions of a system of ordinary differential equations with respect to a set
S. A. Belikov
568
On the stability in the large of some multidimensional nonlinear differential systems which satisfy the generalized Routh–Hurwicz conditions
L. I. Burganskaya
577
On the observability of systems with delay
A. V. Vodichev
589
On the transformation of some multipoint boundary value problems into the de la Vallée–Poussin problem and of the conditions of solvability
V. Ya. Derr
598
On periodic solutions of the Liénard equation
L. I. Zhilevich
608
On a priori estimates for the solutions of ordinary differential equations
Yu. A. Klokov
611
Positional modeling of controls and initial functions for Volterra systems
V. I. Maksimov
618
On the necessary conditions for an extremum in an optimal control problem with phase constraints
A. S. Matveev
629
Generic properties of conditional exponential stability. XIX
V. M. Millionshchikov
640
Some oscillation theorems for multipoint problems
Yu. V. Pokornyi, K. P. Lazarev
658
On the sign of the Green function
A. L. Teptin
670
Construction of perturbations of Lyapunov functions and an investigation of stability under small random actions
M. M. Khapaev, V. V. Balandin
675
Observability and stability with respect to some variables
A. G. Cheremensky
680

Partial Differential Equations
Proximity of solutions of the Cauchy problem for some second-order parabolic equations
K. V. Valikov
686
Long-wave asymptotics of the solution of a nonlinear system of equations with small dispersion
L. A. Kalyakin
696

Short Communications
On the asymptotic behavior of the solutions of a nonlinear hyperbolic equation
A. S. Abdullaev
706
On the connection between third-order systems with no moving critical points and the sine-Gordon equation
N. S. Berezkina
707
On the stability of the zero solution of a second-order nonautonomous quasilinear equation
I. E. Vitrichenko
708
On conditions for the dissipativity and existence of limit cycles of differential equations with a leading linear part
M. I. Gil'
712
On modified gradient methods for spectral problems
A. V. Knyazev
715
A frequency criterion for the stability of systems of differential equations with hysteresis functions
G. A. Leonov, V. A. Teshev
718
Application of the Drazin inversion on linear systems of differential equations
A. V. Lutsenko
719
Lyapunov functions and self-induced oscillations
Yu. V. Malyshev, V. P. Zakharov
722
A linear completely integrable Pfaffian system with a regular singular point
A. V. Makhorkin
724
On a problem of the pursuit of a group of evaders
N. N. Petrov, V. A. Prokopenko
725
Generalized solution of differential equations with a Fredholm operator at the derivative
N. A. Sidorov, M. V. Falaleev
726

Chronicle
VI Всесоюзная конференция по качественной теории дифференциальных уравнений
V. M. Matrosov, A. A. Tolstonogov, R. Z. Abdullin
729
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019